Amilorid Hallucination, Visual Side Effect Reports
The following Amilorid Hallucination, Visual side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Hallucination, Visual, can occur, and what you can do about them.
A side effect could appear soon after you start Amilorid or it might take time to develop.
|Hallucination, Visual, Diplopia|
This Hallucination, Visual side effect was reported by a consumer or non-health professional from UNITED KINGDOM. A 88-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Amiloride Hydrochloride (dosage: NA), which was started on Nov 23, 2010. Concurrently used drugs:
Amilorid Hallucination, Visual Causes and Reviews
Psychotic disorders are severe mental disorders that cause abnormal thinking and perceptions. People with psychoses lose touch with reality. Two of the main symptoms are delusions and hallucinations. Delusions are false beliefs, such as thinking that someone is plotting against you or that the TV is sending you secret messages. Hallucinations are false perceptions, such as hearing, seeing, or feeling something that is not there.
Schizophrenia is one type of psychotic disorder. People with bipolar disorder may also have psychotic symptoms. Other problems that can cause psychosis include alcohol and some drugs, brain tumors, brain infections, and stroke.
Treatment depends on the cause of the psychosis. It might involve drugs to control symptoms and talk therapy. Hospitalization is an option for serious cases where a person might be dangerous to himself or others.
Amilorid Hallucination, Visual ReviewsNo reviews submitted yet, check in later.